[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] It's all in your head

> ...my son had extreme site
> reactions to Humalog when he first started.  He would sting and just get
> wild for about 15 minutes - 1/2 hour after the shot, and he had skin
> reactions at the injection site.
> I was told by the CDE that this was psychological, and they had never
> heard of it before.  I called Lilly (provider of insulin) and they said
> the same thing.  But when I called the supervisor at Eli Lilly, they
> said that was a common allergic reaction and to watch it closely.

I have come to the conclusion that I can ask the same Q - no matter the
subject - and get the same answer until I run across someone who can tell me
the truth. I'm glad you pursued until you got the proper reply. Do the
others just pull out the standard *it's all in your head* or *I've never
heard that before* answer??? I've been told many times in my life *You're
the only one who ever....*
    This may be a case to do the V-H mix.  I believe the D pump delivers
more quickly than MM (?). When my CPI pump delivered quickly I could not
stand to take 6u at once. Tooooo painful. I had to break it up to 3 and 3
with about 10 minutes apart. I like the 6u taking 5 min. to deliver with my
507c - Blue - named Pumpkin. 8^)
Jan (60 y/o, T-1 11/5/50, pmpg 8/23/83)

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml